# SDR MALA954399

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 2731110032
- Condition: Cracked
- Location: Belly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE REPAIRED THE BELLY FAIRING CENTER CHANNEL STIFFENER AT BL 0.00, PN 27-31110-032, DUE TO CRACKING.  REPLACED ASSEMBLY, INSTALLED DOUBLER IAW FAC SRM 57-90-30 REPAIR NR 1 AND ADDED TEE ANGLES TO REDUCE POSSIBILITY OF CRACKING RECURRING IAW FAC SRM REPAIR NR 2.  (X)
